# SDR DALA1122263309

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-2462 AT FR59-60 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00 FR59, MATERIAL REMOVED: 0.042", L=2", W=1".FR60, MATERIAL REMOVED: 0.038", L=1.5", W=1". ORIGINAL THK: 0.120" FOUND EXCEED LIMITS AS PER SRM 53-00-15 (FIG 102).  SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
